# SDR 2005FA0000203

- Difficulty date: January 20, 2005
- Submitted: March 4, 2005
- Operation: General aviation
- Aircraft: N91678
- Make and model: Mooney M20R
- Aircraft serial: 290129
- Engine: Cont IO550*
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 630112501
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY SIMILAR TO THE CRACKS REFERENCED IN AD NR 95-12-16 BUT ITS OUTSIDE OF THE SN RANGE LISTED. (K)
